Joint universality for $L$-functions from Selberg class and periodic Hurwitz zeta-functions
AbstractWe obtain a joint universality theorem on the approximation of a collection of analytic functions by a collection of shifts consisting of $L$-functions from the Selberg class and periodic Hurwitz zeta-functions.
How to Cite
MacaitienėR. “Joint Universality for $L$-Functions from Selberg Class and Periodic Hurwitz zeta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 5, May 2018, pp. 655-71, http://umj.imath.kiev.ua/index.php/umj/article/view/1585.